# SDR AALA20100328ORD01

- Difficulty date: March 28, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 71,190 hours, 37,831 cycles
- Engine: Pwa JT8D217
- Engine time: 4,838 hours, 2,653 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E

## Discrepancy

ORD - CREW REPORTED OIL STRAINER CLOG LIGHT, HIGH OIL TEMPERATURE, AND VIBRATIONS DURING FLIGHT.  RIGHT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 13 MINUTES).  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  METALLIC PARTICLES WERE FOUND IN THE OIL FILTER.  REPLACED RIGHT ENGINE ON 03/30/2010 AT ORD.  SYSTEM GROUND CHECK NORMAL OPERATION.
